Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking Thyronorm for hypothyroidism. Test results normal. Having missed periods, irregular spotting. Reason?

I am 37 years female with hyper thyroidism. I am taking thyronorm 75 mg daily. Got my thyroid profile done recently and it is normal. I had my periods one week before the due date in dec 2012 and in jan 2013 i missed my periods for over 45 days. LMP as on 8.12.12. Had spotting on 19.12.12 for 3 days and thn again on 1.1.13 for 3 days. HCG blood test is negative. Again spotting on 17.1.13 for 3 days....Not able to figure out what is happening.....T3 is 2.70, T4 is 1.48 and TSH is 1.220....did yoga exercise for 5days from 13.12.12. Never ever before this have I missed the periods or had spotting...
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Diabetologist 's  Response
Aug 2012
Hi. The spotting is a form of menstruation. That means you have reduced and irregular bleeding of menstruation. Please get your FSH, LH, Prolactin, Testosterone levels done and also one USG pelvis and get back for further guidance. Take care.
Answered: Sun, 27 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor